# SDR UPS02838039

- Difficulty date: March 25, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 76,457 hours, 50,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT PIT STA 1270 INSULATE PAD IS CRACKED AT TORQUE BOX.  REMOVED ANGLE IAW DC8 SRM 51-1-21 & 51-1-20D AND INSTALLED ANGLE IAW DC8 SRM 51-1-120D.
